# SDR USAABB08177

- Difficulty date: December 28, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE FLIGHT DECK EMERGENCY ESCAPE LIGHT ABOVE THE COCKPIT DOOR WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES ON THE EMERGENCY ESCAPE LIGHT MODULE.  OPERATIONALLY CHECKS OK.
